Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling of head is floating, lying on right side - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   feel like my head is floating when i lye on my right hand side also feeling light headed now and again
Doctor :   Hi
Doctor :  
User :   hi
Doctor :   Ok
Doctor :   the most probable cause is middle ear disturbance
Doctor :   I guess u face same complaints with change in posture?
Doctor :   Your age?
User :   53
Doctor :   Ok

Doctor :   Any other medical condition/ drugs
User :   when i lye on left no problems
Doctor :   Thats what i meant postural change
Doctor :   Let me breif you
User :   ok
Doctor :   There are three bones within the ear canal which play a moajor role in maintaining postural balance
User :   ok
Doctor :   Once there is mild disturbance like less ear fluid or bone deformity which usuall occurs with age
Doctor :   There will be the effects
Doctor :   The bones are allingned in a fluid media which get disturbed on particular positions
User :   so how do i get this cured
Doctor :   You should take Scopalamine
Doctor :   Its available in patches
User :   ok do i need to go to my gp
Doctor :   Abd also be cautious not to make rapid movements and avoid sleeping in right side
Doctor :   I guess these patches are OTC
User :   ok
Doctor :   SCOPALAMINE PATCHES to be applied over side of neck
Doctor :   ANd if symtpoms persist after patches to
Doctor :   Plz get examined by an ENT specialist
Doctor :   And also avoid head baths for few days
User :   right thank you for your help
Doctor :   Is there anything else i can help you?
Doctor :   Thanks fopr consultinng me
User :   no thanks
Doctor :   Bye for now
Doctor :   Wishing you a speedy recovery
User :   thank you for your help
Doctor :   You are welcome
Doctor :   Take care bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor